# SDR DL73K001288

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,556 hours, 38,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775553
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CRACKED JUST ABOVE STR 19R AT FS 767.  THE 2.5 INCH CRACK WAS CUTOUT AND A REPAIR WAS INSTALLED  PER B737-200 SRM 53-30-3, FIGURE 6.  THE DAMAGE WAS FOUND AT HMV.
